# SDR ASAA9680108

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53052
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING SERVICE CHECK, THE AISLE EMERGENCY EXIT LIGHTS AT THE FORWARD AND AFT OVERHEAD PANELS WOULD GO DIM AFTER TWO MINUTES.  REPLACED TWO BATTERY PACKS AND LIGHTS OPERATED NORMALLY.  (M)
